# SDR CA061003005

- Difficulty date: October 1, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE VERIFYING A NOSE WHEEL STEERING SNAG DURING TAXI TEST, A LOSS OF HYDRAULIC FLUID FROM NR 2 SYSTEM OCCURED.  LT AND RT ENGINES WERE SHUTDOWN AND AREA WAS INSPECTED.  HYDRAULIC FLUID WAS FOUND TO HAVE SPRAYED IN AFT FUSELAGE AND ON THE RT SIDE. (TC NR 20061003005)
